On symmetric stable random variables and matrix transposition
Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, p. 397-413
@article{AIHPB_1994__30_3_397_0,
     author = {Donati-Martin, Catherine and Song, Shiqi and Yor, Marc},
     title = {On symmetric stable random variables and matrix transposition},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {30},
     number = {3},
     year = {1994},
     pages = {397-413},
     zbl = {0856.60020},
     mrnumber = {1288357},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1994__30_3_397_0}
}
Donati-Martin, Catherine; Song, Shiqi; Yor, Marc. On symmetric stable random variables and matrix transposition. Annales de l'I.H.P. Probabilités et statistiques, Volume 30 (1994) no. 3, pp. 397-413. http://www.numdam.org/item/AIHPB_1994__30_3_397_0/

[1] J. Bretagnolle, D. Dacunha-Castelle and J.L. Krivine, Lois stables et espaces LP, Ann. Inst. Henri Poincaré, Vol. 2, 3, 1966, pp. 231-259. | Numdam | MR 203757 | Zbl 0139.33501

[2] Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales, Springer Verlag, 1978. | MR 513230 | Zbl 0399.60001

[3] C. Donati-Martin and M. Yor, Fubini's theorem for double Wiener integrals and the variance of the Brownian path., Ann. Inst. Henri Poincaré, Vol. 27, 2, 1991, pp. 181-200. | Numdam | MR 1118933 | Zbl 0738.60074

[4] W. Feller, An Introduction to Probability Theory and its Applications, Vol. II, J. Wiley, 1966. | MR 210154 | Zbl 0138.10207

[5] J. Neveu, Bases Mathématiques du Calcul des Probabilités, Masson, 1970. | MR 272004 | Zbl 0203.49901

[6] M. Yor, Une explication du théorème de Ciesielski-Taylor, Ann. Inst. Henri. Poincaré, Vol. 27, 2, 1991, pp. 201-213. | Numdam | MR 1118934 | Zbl 0743.60080

[7] C. Donati-Martin, S. Song and M. Yor, Symmetric stable processes, Fubini's theorem and some extensions of the Ciesielski-Taylor identities in law, Preprint, Laboratoire de Probabilités, Université Pierre-et-Marie Curie. To appear in Prob. Th. Rel. Fields, 1994. | Zbl 0831.60049

[8] G. Letac, Isotropy and sphericity: some characterizations of the normal distribution, The Annals of Statistics, Vol. 9, 2, 1981, pp. 408-417. | MR 606624 | Zbl 0462.62014

[9] G. Letac and X. Milhaud, Une suite stationnaire et isotrope est sphérique, Zeit. für Wahr., 49, 1979, pp. 33-36. | MR 539662 | Zbl 0388.60019

[10] S.M. Berman, Stationarity, Isotropy and Sphericity in lp, Zeit. für Wahr., 54, 1980, pp. 21-23. | MR 595475 | Zbl 0441.60012